# SDR 2003UALA00956

- Difficulty date: December 11, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 45,860 hours, 24,611 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOP FROM SEAT ROW 15 TO 21.  RELAMPED, TESTED GOOD.
